# SDR SWAA2025032498967

- Difficulty date: February 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED UPPER AND LOWER ASSIST HANDLE NUTS ON FWD ENTRY DOOR LINING AT FWD GALLEY AREA 2025-139413<[01] REPLACED UPPER AND LOWER ASSIST HANDLE NUTS ON FWD ENTRY DOOR LINING AT FWD GALLEY AREA IAW B737-800 AMM 52-11-31-400-802 STEP 3.G(2).;[02] REPLACED UPPER AND LOWER ASSIST HANDLE NUTS ON FWD ENTRY DOOR LINING AT FWD GALLEY AREA IAW B737-800 AMM 52-11-31-400-802 STEP 3.G(2).
